# SDR CALA2019092701632

- Difficulty date: September 6, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37214
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ABOUT 20 IN. FWD OF EXT PWR RECEPTACLE AND JUST AFT OF DENT WITH DOT. AAR REF. N/R 99845237 ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 188 AND 219 STR 21R-STR 24R PER UNITED ECRA 5331-02452 INITIATE A DIP TO READ AS FOLLOWS ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL FLIGHT CYCLES PERFORME AN INSPECTION PER PART 2 OF ECRA 5331-02452 PLANNING TO CONTACT ENGINEERING AFTER 73,000 CYCLES ADD EMP: BUT BEFORE 74,000 CYCLES FOR THE INSPECTION REQUIREMENTS INSP C/W INITIATE DIP FOR REINSPECTION ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02452. PLANNING TO CONTRACT ENGINEERING... AFTER 73,000 CYCLES BUT BEFORE 74,000 CYCLES FOR THE INSPECTION REQUIREMENTS. INITIATE DIP FOR REINSPECTION ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02452. PLANNING TO CONTRACT ENGINEERING AFTER 73,000 BUT BEFORE 74,000 FOR INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT: >73,000<74,000 TAFC PLN/ENG T/A: 75,000 TAFC.....BK245861
